On the stability of abstract monotone impulsive differential equations in terms of two measures

  • A. I. Dvirnyi Академия пожарной безопасности, Черкассы
  • V. I. Slyn'ko


We consider differential equations in a Banach space subjected to pulse influence at fixed times. It is assumed that a partial order is introduced in the Banach space with the use of a certain normal cone and that the differential equations are monotone with respect to initial data. We propose a new approach to the construction of comparison systems in a finite-dimensional space that does not involve auxiliary Lyapunov type functions. On the basis of this approach, we establish sufficient conditions for the stability of this class of differential equations in terms of two measures, choosing a certain Birkhoff measure as the measure of initial displacements, and the norm in the given Banach space as the measure of current displacements. We give some examples of investigation of impulsive systems of differential equations in critical cases and linear impulsive systems of partial differential equations.
How to Cite
Dvirnyi, A. I., and V. I. Slyn’ko. “On the Stability of Abstract Monotone Impulsive Differential Equations in Terms of Two Measures”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 7, July 2011, pp. 904-23, https://umj.imath.kiev.ua/index.php/umj/article/view/2774.
Research articles